Alert archive / Iowa / Flash Flood Warnings in 2009
Flash Flood Warning 45, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Aug 27, 2009, 6:17 PM CDT for Muscatine County, Scott County, Iowa. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2009, 6:17 PM CDT (23:17 UTC)
- Expired
- Aug 28, 2009, 12:04 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Muscatine County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 20 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 7:30 PM CDT | FLASH FLOOD | Plainview, IA | HICKORY AND MUD CREEKS ALONG HIGHWAY 130 NEAR PLAINVIEW ARE OUT OF THEIR BANKS AND FLOODING AGRICULTURAL LANDS. |
| Aug 27, 7:30 PM CDT | FLASH FLOOD | Stockton, IA | MUD CREEK NEAR STOCKTON IS OUT OF ITS BANKS AND IS FLOODING LOW LYING AREAS. |
| Aug 27, 8:40 PM CDT | HEAVY RAIN 0.6 | Muscatine, IA | 24 HOUR TOTAL. 2 DAY TOTAL OF 3.70 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 272317
FFWDVN
IAC139-163-280515-
/O.NEW.KDVN.FF.W.0045.090827T2317Z-090828T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
617 PM CDT THU AUG 27 2009
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MUSCATINE COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF MUSCATINE...
SCOTT COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF...
* UNTIL 1215 AM CDT
* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MODERATE TO HEAVY RAIN MOVING INTO MUSCATINE AND SCOTT COUNTIES.
RADAR ESTIMATED RAINFALL RATES OF 0.5 TO 1 INCH PER HOUR. THIS
RAIN WILL EVENTUALLY MERGE WITH THUNDERSTORMS MOVING UP FROM THE
SOUTH AND INCREASE RAINFALL RATES. SOILS ARE SATURATED SO ANY
ADDITIONAL RAIN WILL RUN OFF QUICKLY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILTON...
WEST LIBERTY...WALCOTT...PRINCETON...MCCAUSLAND...LONG GROVE...LE
CLAIRE...ELDRIDGE...DONAHUE AND ATALISSA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL OF 1 TO 1.5 INCHES IS EXPECTED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
&&
LAT...LON 4159 9137 4159 9090 4177 9089 4177 9078
4174 9071 4176 9067 4178 9051 4172 9032
4159 9034 4157 9042 4153 9045 4152 9058
4145 9069 4145 9084 4142 9094 4143 9102
4140 9105 4134 9108 4134 9137
$$
081 follow-up statement
000
WGUS73 KDVN 280504
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1204 AM CDT FRI AUG 28 2009
IAC139-163-280514-
/O.CAN.KDVN.FF.W.0045.000000T0000Z-090828T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-
1204 AM CDT FRI AUG 28 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MUSCATINE AND SCOTT
COUNTIES...
A PORTION OF THIS WARNING HAS BEEN REPLACED BY AN AREAL FLOOD
WARNING.
LAT...LON 4159 9137 4159 9090 4177 9089 4177 9078
4174 9071 4176 9067 4178 9051 4172 9032
4159 9034 4157 9042 4153 9045 4152 9058
4145 9069 4145 9084 4142 9094 4143 9102
4140 9105 4134 9108 4134 9137
$$
LEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 2:38 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Aug 27, 2:38 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
238 PM CDT THU AUG 27 2009
.DISCUSSION...
AN EXCEPTIONAL RAIN EVENT CONTINUES OVER THE CWA THIS
AFTERNOON...AS A VERY SLOW MOVING VERTICALLY STACKED LOW PRESSURE
MOVES EASTWARD ALONG THE STALLED BOUNDARIES THAT REMAIN IN PLACE
FROM TWO DAYS AGO. WIDESPREAD RAINS OF 3 TO 10 INCHES HAVE LIKELY
ALREADY FALLEN GENERALLY NORTH OF A LINE FROM KEOSAUQUA...TO THE
QUAD CITIES...TO STERLING ILLINOIS. MEASURED RAINS THROUGH THIS
MORNING HAVE TOTALED AS HIGH AS 11.75 INCHES...IN SOUTHEAST KEOKUK
COUNTY. TODAYS RAINS HAVE BEEN EXCESSIVE ALONG THE STATIONARY
DEFORMATION ZONE...AFFECTING THE CEDAR RAPIDS METRO.
UNFORTUNATELY...THE RAINFALL EVENT IS NOT NEARING
COMPLETION...WITH A STRONG POSSIBILITY OF 1 TO 3 MORE INCHES ALONG
AND EAST THE MISSISSIPPI RIVER TONIGHT.
EARLIER TODAY...WE EXTENDED THE FLASH FLOOD WATCH UNTIL 12Z
FRIDAY. THE VERTICALLY STACKED CIRCULATION WILL BE EXITING THE
EAST AROUND 7 AM TO 9 AM FRIDAY MORNING...ENDING THE HEAVY
RAINFALL THREAT. UNTIL THEN PRECIPITABLE WATER VALUES WILL REMAIN
AROUND 2 INCHES WITH HEAVY RAINS RATES AND AMOUNTS BOTH LIKELY.
THE SOUTHEAST CWA HAS RECEIVED SOME HEATING TODAY...AND WITH
DEWPOINTS IN THE LOWER 70S...THERE WILL BE SOME CAPE AVAILABLE FOR
AFTERNOON AND EVENING CONVECTION. IN ADDITION...UPPER DIFFLUENCE
ALOFT WILL INCREASE THROUGH THE NIGHT TONIGHT...SUPPORTING
WIDESPREAD RAINFALL. THUS...RAINFALL COVERAGE SHOULD AGAIN
INCREASE OVER THE CENTRAL AND EASTERN CWA LATE THIS
AFTERNOON. INTENSITY SHOULD ALSO INCREASE AS WELL DUE TO THE
STRONG DYNAMICS AND AVAILABLE CAPE. SOUTH OF HIGHWAY 34...THE
STRONGER DYNAMICS SHOULD MISS JUST TO THE
NORTH...HOWEVER...SCATTERED SHOWERS AND SOME THUNDERSTORMS WILL
CONTINUE TO BE LIKELY.
AFTER TONIGHT...RAINS TOMORROW WILL QUICKLY END IN THE
EAST...FOLLOWED BY SOME MODEST HEATING PRIOR TO THE ARRIVAL OF A
VIGOROUS COLD FRONT FRIDAY EVENING. THERE IS A SLIGHT CHANCE A
SHOWER OR BRIEF STORM COULD OCCUR WITH THE AFTERNOON FROPA...AND
WILL HANG ONTO A SMALL CHANCE.
SATURDAY THROUGH MONDAY NIGHT WILL BE REMARKABLE COOL...AND
INITIALLY BREEZY. EXPECT SEVERAL DAYS OF HIGHS IN THE 60S...AND
LOWS IN THE 40S. SOME LOWER 40S ARE POSSIBLE MONDAY MORNING IN THE
WAPSI VALLEY.
WEDNESDAY INTO FRIDAY...A CHANCE OF RAIN AND POSSIBLE STORMS
RETURNS AS ANOTHER STRONG UPPER WAVE PROVIDES OVER RUNNING LIFT.
...ERVIN...
&&
.AVIATION...
DEFORMATION RA ACROSS KCID/KDBQ THIS AFTERNOON AND HAS KEPT
PERSISTENT LIFR/IFR CIGS WITH VSBYS 1-2SM IN THE HEAVY RA THAT
INCREASE TO 3-5SM IN MODERATE RA. THERE HAVE BEEN A FEW CG STRIKES
SO INCLUDED CB WORDING FOR THE 18Z TAFS. NEW CONVECTION IS
DEVELOPING ACROSS SOUTHEAST IA AND WILL TURN INTO HEAVY RAIN
TONIGHT. KBRL/KMLI HAVE THE BEST CHANCES OF SEEING TSRA LATER TODAY.
18Z TAFS FOR KCID/KDBQ ARE LIFR/IFR CIGS WITH TSRA THREAT UNTIL
03-06Z. KBRL/KMLI MVFR/VFR CIGS DROPPING GOING TO LIFR/IFR.
...08...
&&
.HYDROLOGY...
HEAVY RAIN THE PAST TWO DAYS IS PUSHING SEVERAL RIVERS ABOVE FLOOD
STAGE. CURRENT RIVERS AFFECTED ARE THE IOWA...LOWER PORTIONS OF THE
WAPSI AND CEDAR...SKUNK...AND NORTH SKUNK RIVERS. MINOR FLOODING IS
EXPECTED EXCEPT FOR MARENGO...DEWITT...AND WAPELLO. ANOTHER ROUND OF
HEAVY RAIN IS EXPECTED TONIGHT. CURRENT INFORMATION SUGGESTS THAT
THIS RAIN WILL BE A LITTLE FURTHER TO THE SOUTH AND EAST OF LAST
NIGHTS HEAVY RAINFALL. HOWEVER...SOME AREAS THAT SAW HEAVY RAIN LAST
NIGHT WILL SEE HEAVY RAIN AGAIN TONIGHT. THE PECATONICA...ROCK...AND
GREEN RIVER BASINS WILL BE MOST AT RISK TONIGHT FOR HEAVY RAIN WHICH
MAY PUSH THESE RIVERS INTO FLOOD AS WELL. CREST FORECASTS ON ALL
RIVERS ARE HIGHLY SUBJECT TO CHANGES...POSSIBLY SIGNIFICANT...
DEPENDING ON WHERE...WHEN...AND HOW MUCH RAIN FALLS LATE THIS
AFTERNOON AND TONIGHT.
...08...
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLINTON-JACKSON-
SCOTT.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BENTON-
BUCHANAN-CEDAR-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BUREAU-CARROLL-
HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR HENDERSON-
WARREN.
MO...NONE.
&&
ERVIN/08Hazardous weather outlook, Aug 27, 4:55 AM CDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 455 AM CDT THU AUG 27 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-280900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 455 AM CDT THU AUG 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING LOW PRESSURE SYSTEM WILL PRODUCE EXTENDED PERIODS OF RAIN AND EMBEDDED THUNDERSTORMS OVER ALL BUT THE FAR SOUTHERN PORTIONS OF THE OUTLOOK AREA. WIDESPREAD AREAS OF AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS EXPECTED BY LATE EVENING. THE HEAVIEST RAINFALL IS EXPECTED TO FALL 40 MILES EITHER SIDE OF A SIGOURNEY TO QUAD CITIES TO STERLING LINE. LOCALIZED HIGHER AMOUNTS UP TO 3 INCHES ARE ALSO POSSIBLE TODAY INTO THIS EVENING ALONG THIS LINE. ADDITIONAL RAINFALL OVER ONE INCH MAY RESULT IN LOCALIZED AREAL AND POSSIBLY FLASH FLOODING DUE TO ALREADY VERY SATURATED GROUND. SIGNIFICANT RIVER FLOODING IS EXPECTED TO DEVELOP ON MANY RIVERS AND TRIBUTARIES LATER TODAY AND CONTINUE THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON. SEVERE STORMS ARE NOT EXPECTED. FLOODING CAUSED BY RUNOFF FROM RECENT HEAVY RAINFALL WILL DEVELOP OR CONTINUE ALONG AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TODAY AND TONIGHT. ANY REPORTS OF FLOODING OR SIGNIFICANT PONDING OF WATER WOULD BE APPRECIATED. NICHOLS/SHEETS
In the hours before
Local storm report, Aug 27, 5:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
542 PM CDT THU AUG 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HEAVY RAIN 5 NW CROTON 40.64N 91.74W
08/27/2009 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
RAINFALL IN PAST 40 MINUTES.
&&
MIKEZLocal storm report, Aug 27, 5:45 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT THU AUG 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HEAVY RAIN SHELLSBURG 42.09N 91.87W
08/27/2009 M7.50 INCH BENTON IA TRAINED SPOTTER
EVENT TOTAL. CURRENTLY NOT RAINING.
&&Local storm report, Aug 27, 5:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
555 PM CDT THU AUG 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM FLOOD SHELLSBURG 42.09N 91.87W
08/27/2009 BENTON IA TRAINED SPOTTER
SEVERAL ROADS AROUND SHELLSBURG ARE CLOSED WITH WATER
RUNNING OVER THEM.
&&Local storm report, Aug 27, 5:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
558 PM CDT THU AUG 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD 4 NNW KAHOKA 40.48N 91.75W
08/27/2009 CLARK MO TRAINED SPOTTER
1.5 MILES NORTH OF THE FOX RIVER BRIDGE ON HIGHWAY 81
WATER WASHED THE SHOULDER GRAVEL ONTO THE ROAD TO A DEPTH
OF 3 INCHES.
&&Local storm report, Aug 27, 6:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 PM CDT THU AUG 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HEAVY RAIN 2 WSW ANTIOCH 40.31N 91.72W
08/27/2009 M1.80 INCH CLARK MO TRAINED SPOTTER
RAIN FELL IN THE 45 MINUTES BETWEEN 5 AND 545PM
&&
LELocal storm report, Aug 27, 6:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
616 PM CDT THU AUG 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLASH FLOOD 3 SSW CENTER JUNCTION 42.07N 91.11W
08/27/2009 JONES IA TRAINED SPOTTER
BEAR CREEK RUNNING ACROSS 140TH AND MADISON ROAD IN
JACKSON TOWNSHIP. SPOTTER REPORTS WATER TO 1.5 FEET DEEP.
&&
MIKEZThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 9:54 PM CDT | River Flood Warning | DVN | Iowa, Johnson | 5 days |
| Aug 27, 12:57 AM CDT | Flash Flood Warning | DVN | Henry, Jefferson, Keokuk, Washington | 6 hr |
| Aug 27, 1:53 AM CDT | Special Weather Statement | DVN | Iowa, Johnson | 6 hr |
| Aug 27, 2:06 AM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Iowa, Johnson, Linn, Muscatine and 1 more | 3 hr |
| Aug 27, 3:59 AM CDT | River Flood Warning | DVN | Johnson, Washington | 4 days |
| Aug 27, 3:59 AM CDT | River Flood Warning | DVN | Keokuk | 5 days |
| Aug 27, 7:19 AM CDT | Special Weather Statement | DVN | Iowa, Johnson | 4 hr |
| Aug 27, 7:55 AM CDT | Flash Flood Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn | 6 hr |
| Aug 27, 9:09 AM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 5 days |
| Aug 27, 9:52 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 4 days |
| Aug 27, 9:52 AM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 49 hr |
| Aug 27, 9:52 AM CDT | River Flood Warning | DVN | Louisa | 5 days |
| Aug 27, 9:52 AM CDT | River Flood Warning | DVN | Louisa | 5 days |
| Aug 27, 1:42 PM CDT | Flash Flood Warning | DVN | Jackson, Jones | 6 hr |
| Aug 27, 1:56 PM CDT | Areal Flood Warning | DVN | Benton, Linn | 21 hr |
| Aug 27, 3:49 PM CDT | River Flood Warning | DVN | Jones, Linn | 37 hr |
| Aug 27, 5:06 PM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Jones | 6 hr |
| Aug 27, 5:51 PM CDT | Flash Flood Warning | DVN | Johnson | 6 hr |
| Aug 27, 5:53 PM CDT | Flash Flood Warning | DVN | Des Moines, Henry, Jefferson, Lee, Van Buren | 6 hr |
| Aug 27, 6:31 PM CDT | Flash Flood Warning | DVN | Louisa, Washington | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.